Refinement equations for generalized translations.

Lang, W.Christopher

International Journal of Mathematics and Mathematical Sciences (2004)

  • Volume: 2004, Issue: 61-64, page 3435-3444
  • ISSN: 0161-1712

How to cite

top

Lang, W.Christopher. "Refinement equations for generalized translations.." International Journal of Mathematics and Mathematical Sciences 2004.61-64 (2004): 3435-3444. <http://eudml.org/doc/51313>.

@article{Lang2004,
author = {Lang, W.Christopher},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {dilation equation; multiresolution analysis; Cauchy density; Gauss density},
language = {eng},
number = {61-64},
pages = {3435-3444},
publisher = {Hindawi Publishing Corporation, New York},
title = {Refinement equations for generalized translations.},
url = {http://eudml.org/doc/51313},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Lang, W.Christopher
TI - Refinement equations for generalized translations.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 61-64
SP - 3435
EP - 3444
LA - eng
KW - dilation equation; multiresolution analysis; Cauchy density; Gauss density
UR - http://eudml.org/doc/51313
ER -

NotesEmbed ?

top

You must be logged in to post comments.